Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
changbanger29

AVITA (RETIN A) DILEMMA!!!

I went the doctor for him to take a look at my acne and he perscribed me AVITA (Retin a Micro). I read that your skin will worsen before it gets better. But during that week my acne had cleared up and I had clear skin. I decided to use it anyway and the next day I had about 5 new pimples. It was so dishearting for me. They werent little either, they were the zits that hurt if you touch it. I want to get off cause I dont want my skin to get any worse, but I dont know what I should do. My skin was going so well for me the week before and to have this happen sucks. Can anyone recommend anything that has used this product? And if you had initial breakouts from this product, how long does it take for the new pimples to go anyway? I NEED HELP!

Share this post


Link to post
Share on other sites

How long have u been on it? Ive been on retin-a micro .1 for 6 1/2 wks now. The initial break out for me started on wk 3 and is almost done. Now I have slight red marks. Hang in in there dont give up I know its frustrating but give it a fair chance to do its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×